# SDR 08FDEA03623

- Difficulty date: August 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: AUB720347
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E STRUCTURE VERTICAL WEB IS CRACKED AT THE INBOARD FWD CORNER OF THE INBOARD FLAP.  REMOVED & REPLACED THE CRACKED WEB (ANGLE) IN REF TO DC/MD-10 SRM 51-35-01; VOL II & IN REF TO DAC DWG AUB 7203;  REV "BA".
